Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Deutscher, J.; Gehring, N.; Kern, R. 
Titel:
Output feedback control of general linear heterodirectional hyperbolic PDE-ODE systems with spatially-varying coefficients 
Abstract:
This paper presents a backstepping solution for the output feedback control of general linear heterodirectional hyperbolic PDE-ODE systems with spatially varying coefficients. Thereby, the ODE is coupled to the PDE in-domain and at the uncontrolled boundary, whereas the ODE is coupled with the latter boundary. For the state feedback design, a two-step backstepping approach is developed, which yields the conventional kernel equations and additional decoupling equations of simple form. In order to...    »
 
Stichworte:
backstepping; boundary control; coupled PDE-ODE systems; Distributed-parameter systems; hyperbolic systems; observers 
Dewey Dezimalklassifikation:
620 Ingenieurwissenschaften 
Zeitschriftentitel:
International Journal of Control 
Jahr:
2019 
Jahr / Monat:
2019-10 
Quartal:
3. Quartal 
Monat:
Oct 
Heft / Issue:
Vol. 92, Issue 10 
Seitenangaben Beitrag:
pp. 2274-2290 
Nachgewiesen in:
Scopus; Web of Science 
Reviewed:
ja 
Sprache:
en 
Verlag / Institution:
Taylor and Francis Ltd. 
E-ISSN:
00207179 
Status:
Verlagsversion / published 
TUM Einrichtung:
Lehrstuhl für Regelungstechnik